# SDR PLGA980610A

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 6120 · Propeller Controlling System
- Part: Clamp
- Part number: 12J63125
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: M, N
- Precautionary procedure: A

## Discrepancy

BTV - FLT 4262 - DURING CLIMB-OUT CREW NOTICED RT ITT RISING.  AIRCRAFT RETURNED TO BTV WITHOUT INCIDENT.  MAINTENANCE FOUND CLAMP ON HIGH PRESSURE BLEED LINE HAD COME OFF AT ENGINE BOSS.  CLAMP WAS REPLACED.  ALL CHECKS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
